# SDR SWAA2023091499901

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 50,833 hours, 30,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN (ABOVE AISLE) MISSING FRONT FACEPLATE<[01] INSTALLED NEW FACEPLATE ON OVERWING EXIT CEILING SIGN IAW SIP.
